# SDR 2008UALA03400

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 69,869 hours, 11,357 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 22023224
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK INOPERATIVE - REHEATER INLET DUCT CRACKED.  *S/D*  SUSPECT IMPROPER INSTALLATION.  REPLACED LT PACK REHEATER DUCT PER MM 21-51-21.  OP CHECKS NORMAL.  AC OK FOR SERVICE.
